UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1227

タイトル: Exact Hausdorff Dimension of Self-avoiding Processes on the Multi-dimensional Sierpinski Gasket
著者: Hattori, Kumiko
発行日: 2000年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 7 (2000), No. 1, Page 57-98
抄録: We determine the `exact Hausdorff dimension' for a class of multi-type random constructions. As an application, we consider a model of self-avoiding walk called the `branching model' on the multi-dimensional Sierpinski gasket. We take its continuum limit and determine the exact Hausdorff dimension of the path of the limit process.
URI: http://hdl.handle.net/2261/1227
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms070105.pdf267.62 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください